# SDR CA130311008

- Difficulty date: February 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 14,910 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil System
- Condition: Overtemp
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE MOT WENT TO A MAX TEMP OF 127.8 C, AREA B FOR 666 SECONDS AND AREA D FOR 261 SECONDS IAW MM.  THE CAPTAIN REDUCED THE TORQUE DOWN TO 68 PERCENT WHEN OIL TEMP WENT ABOVE 100 C.  THE ENGINE WAS SHUTDOWN IN FLIGHT AT A MOT INDICATION OF 126C. SUSPECT A DEFECTIVE OIL COOLER, BUT TROUBLESHOOTING IS ONGOING.
